# SDR ASAA0210076

- Difficulty date: March 30, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 86210144
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 18 WOULD NOT EXTINGUISH.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER THEN LIGHTS OPERATED NORMAL.  (M)
